Previous |  Up |  Next


functional; orthogonally additive functional; two-norm space; function of bounded variation; Henstock integral; Stieltjes integral
In this paper we give a representation theorem for the orthogonally additive functionals on the space $BV$ in terms of a non-linear integral of the Henstock-Kurzweil-Stieltjes type.
[1] J. Dieudonné: Foundations of Modern Analysis. Academic Press, N. Y., 1960. MR 0120319
[2] D. Franková: Regulated functions. Math. Bohem. 116 (1991), 20–59. MR 1100424
[3] T. H. Hildebrandt: Linear continuous functionals on the space $(BV)$ with weak topologies. Proc. Amer. Math. Soc. 17 (1966), 658–664. MR 0193490 | Zbl 0152.13604
[4] P. Y. Lee: Lanzhou Lectures on Henstock Integration. World Scientific, 1989. MR 1050957 | Zbl 0699.26004
[5] P. Y. Lee, R. Výborný: The Integral: An Easy Approach after Kurzweil and Henstock. Cambridge University Press, 2000. MR 1756319
[6] W. Orlicz: Linear Functional Analysis. World Scientific, 1992. MR 1182560 | Zbl 0799.46002
[7] M. Tvrdý: Linear bounded functionals on the space of regular regulated functions. Tatra Mt. Math. Publ. 8 (1996), 203–210. MR 1475282
[8] A. Zygmund: Trigonometric Series I and II. Cambridge University Press, 1977. MR 0617944
Partner of
EuDML logo